Go to virtual 3D site
Presentation
Tuesday 23 March
24 March
DAY 1Conference Room
DAY 2
DAY 1Conference Room
DAY 2
11:00 2021-03-23 11:00:002021-03-23 11:05:00Europe/LondonWelcome & IntroductionsSession at CRISPR in Drug Discovery 2021 https://www.myeventflo.com/eventflo.asp?evID=2348OnlineSanj Kumar, ELRIGinfo@elrig.orgWelcome & Introductions
Chairs: Mr Andrew Bassett, Wellcome Sanger Institute Dr Klio Maratou, GlaxoSmithKline  Marcello Maresca, AstraZeneca 
11:00
11:05 2021-03-23 11:05:002021-03-23 12:20:00Europe/LondonFunctional GenomicsSession at CRISPR in Drug Discovery 2021 https://www.myeventflo.com/eventflo.asp?evID=2348OnlineSanj Kumar, ELRIGinfo@elrig.orgFunctional Genomics
Chairs: Mr Andrew Bassett, Wellcome Sanger Institute 
zoom TBC
11:05 (45 mins)
Mathew Garnett, Wellcome Sanger Institute 

zoom CRISPR screening to identify new drug targets in complex cell models
11:50 (30 mins)
Dr Carlos Le Sage, Horizon Discovery Ltd 
11:05
11:10 11:10
11:15 11:15
11:20 11:20
11:25 11:25
11:30 11:30
11:35 11:35
11:40 11:40
11:45 11:45
11:50 11:50
11:55 11:55
12:00 12:00
12:05 12:05
12:10 12:10
12:15 12:15
12:20 Refreshement Break/Poster Session/Vendor Exhibition 12:20
12:25 12:25
12:30 12:30
12:35 12:35
12:40 12:40
12:45 12:45
12:50 12:50
12:55 12:55
13:00 13:00
13:05 13:05
13:10 13:10
13:15 13:15
13:20 2021-03-23 13:20:002021-03-23 14:25:00Europe/LondonFunctional GenomicsSession at CRISPR in Drug Discovery 2021 https://www.myeventflo.com/eventflo.asp?evID=2348OnlineSanj Kumar, ELRIGinfo@elrig.orgFunctional Genomics
zoom Session Chair Welcome
13:20 (5 mins)
Mr Andrew Bassett, Wellcome Sanger Institute 

zoom Using CRISPR/Cas9 screens to study epidermal keratinocyte differentiation and inflammation
13:25 (20 mins)
Dr Christopher Bryant, Wellcome Sanger Institute 

zoom TBC
13:45 (20 mins)
Ulrich Elling, Institute of Molecular Biotechnology, IMBA, Vienna 

zoom Joint Q&A Session
14:05 (20 mins)
Mathew Garnett, Wellcome Sanger Institute Dr Christopher Bryant, Wellcome Sanger Institute  Ulrich Elling, Institute of Molecular Biotechnology, IMBA, Vienna 
13:20
13:25 13:25
13:30 13:30
13:35 13:35
13:40 13:40
13:45 13:45
13:50 13:50
13:55 13:55
14:00 14:00
14:05 14:05
14:10 14:10
14:15 14:15
14:20 14:20
14:25 2021-03-23 14:25:002021-03-23 14:40:00Europe/LondonTechnology Spotlight PresentationsSession at CRISPR in Drug Discovery 2021 https://www.myeventflo.com/eventflo.asp?evID=2348OnlineSanj Kumar, ELRIGinfo@elrig.orgTechnology Spotlight Presentations 14:25
14:30 14:30
14:35 14:35
14:40 Refreshement Break 14:40
14:45 14:45
14:50 14:50
14:55 14:55
15:00 2021-03-23 15:00:002021-03-23 15:55:00Europe/LondonFunctional GenomicsSession at CRISPR in Drug Discovery 2021 https://www.myeventflo.com/eventflo.asp?evID=2348OnlineSanj Kumar, ELRIGinfo@elrig.orgFunctional Genomics
Chairs: Mr Andrew Bassett, Wellcome Sanger Institute 

zoom Screening for functional transcriptional and splicing regulatory variants with GenIE
15:00 (20 mins)
Dr Sarah Cooper , Wellcome Sanger Institute 

zoom CRISPR/Cas9 - from functional genomics applications to therapeutic genome editing
15:20 (20 mins)
Dr Lars Steinmetz, EMBL  
15:00
15:05 15:05
15:10 15:10
15:15 15:15
15:20 15:20
15:25 15:25
15:30 15:30
15:35 15:35
15:40 15:40
15:45 15:45
15:50 15:50
15:55 2021-03-23 15:55:002021-03-23 16:00:00Europe/LondonTechnology Spotlight PresentationsSession at CRISPR in Drug Discovery 2021 https://www.myeventflo.com/eventflo.asp?evID=2348OnlineSanj Kumar, ELRIGinfo@elrig.orgTechnology Spotlight Presentations 15:55
16:00 Refreshement Break 16:00
16:05 16:05
16:10 16:10
16:15 2021-03-23 16:15:002021-03-23 17:20:00Europe/LondonFunctional GenomicsSession at CRISPR in Drug Discovery 2021 https://www.myeventflo.com/eventflo.asp?evID=2348OnlineSanj Kumar, ELRIGinfo@elrig.orgFunctional Genomics
zoom TBC
16:15 (20 mins)
Dr Paul Datlinger, CeMM Research Center for Molecular Medicine, Vienna 

zoom Advanced iPSC technologies for neurodegenerative disease research
16:40 (20 mins)
Michael Ward, NIH/NINDS 

zoom Joint Q&A Session
17:00 (15 mins)
Dr Sarah Cooper , Wellcome Sanger Institute Dr Lars Steinmetz, EMBL  Dr Paul Datlinger, CeMM Research Center for Molecular Medicine, Vienna  Michael Ward, NIH/NINDS 
16:15
16:20 16:20
16:25 16:25
16:30 16:30
16:35 16:35
16:40 16:40
16:45 16:45
16:50 16:50
16:55 16:55
17:00 17:00
17:05 17:05
17:10 17:10
17:15 17:15
17:20 17:20
17:25 17:25
17:30 17:30
17:35 17:35
17:40 17:40
17:45 17:45
17:50 17:50
17:55 17:55
18:00 18:00
18:05 18:05
18:10 18:10
18:15 18:15
18:20 18:20
18:25 18:25
18:30 18:30
18:35 18:35
18:40 18:40
18:45 18:45
18:50 18:50
18:55 18:55
19:00 19:00